# SDR REXA2014030300019

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7982
- Aircraft time: 20,745 hours, 18,083 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL ACCESS PANEL CUTOUT ON LT WING AT WS 12.245 CHAFED ON LANDING FOR DOOR 0.007 INCHES DEEP.  REPAIRED IAW REO 601R-57-21-030.
